# SDR SWAA2023061346258

- Difficulty date: May 7, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER FUSELAGE VAPOR BARRIER STIFFENER AT STA 663.75 RBL 45.00 HAS SEVERAL ELONGATED HOLES.<[01] REAMED HOLES 4(EACH ) FROM 5/32 TO NEXT SIZE (3/16) REF SRM 51-40-05-0G-0;[02] VERIFIED STEP 1
